I have a dark brown complexion but with very dark eye circles. I used a cream called Otentika made in Switzerland, I stopped using it after two months. My skin changed completely, it became very thin, blue, superdry, hairy and wrinkly at 21 years old. What can I do to reverse the effects? I don’t even think Otentika is FDA licensed and I am now worried it contains steroids and mercury, I can’t even find much on the internet about this company.
Damaged Skin- Possible Steroid Damage?
Doctor Answers (1)
It is supposed contain natural products.
What evidence do you have that it contains steroids and mercury? While they make claims that seem unsubstantiated, I see no evidence supporting your claims. I would recommend to consider seeing a cosmetic dermatologist.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.